# SDR DALA2025090206516

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N409DX
- Make and model: Airbus A330-941
- Aircraft serial: 1983
- Aircraft time: 20,761 hours, 2,426 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS AT 5A, 44JH AND 56JH INOPERATIVE.  REPAIRED WIRING IAW AMM 33-51. OK FOR SERVICE.  (7064558)
